| Model Number |
02.07.0036RP |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 april 2022.Lot 163388: (b)(4) items manufactured and released on 07-sep-2016.Expiration date: 2021-08-25.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2018.
Event or Problem Description
The patient came in reporting pain due to a loose patella and the cause of the loose patella is unknown.The surgeon revised the patella 5 years and 3 months after primary.The surgery was completed successfully.